Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have dry facial skin, sinus problem. Metformin and cabergoline taken for PCOS. Ectopic pregnancy?

hello, i have really bad dry skin all over my face, and it's really unusually because this has never really happened to me even in winter. i'm being treated for pcos with metformin, and for high prolactin level with cabergoline... i'm on 65 day cycle now, my sinuses have been really bothering me for past 4 days, could this be a sign of ectopic pregnancy?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The delay in your cycles could be related to the polycystic ovaries that you have. You need to test your urine for pregnancy to find out the status. Hormonal tests and proper hormonal treatment will help in regularizing the cycles.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor